Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from fever, weakness and intestinal pain due to swelling in intestine. Any advice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
Question
I had typhoid fever about 4 years back. After fever I have never recovered fully form intestinal pain due to swelling in intestine and feel always feverish and weak. I have undergone several medical tests and stool test. Absolutely, no problems traced. I have no other health problem. My age is 51. Kindly advise. Some times, I feel some infection is still persisting in my intestine. I always take light food due to my weak digestion.
Posted Sat, 3 Nov 2012 in Digestion and Bowels
 
 
Answered by Dr. Kulbir Singh 2 hours later
Hello and thanks for posting the query
First of all I want to know more detail about your problem:
1. Do you feel bloating abdomen or constipation?
2. Does your bowel movements regular or not?
3. What is the colour of your stool?
4. Do you feel nausea or epigastria burning sensation?
5. Does you smoke or drink alcohol?

Hope you reply soon to the above said queries, so that I can give you detail answer.
Best Wishes
Dr. Kulbir Singh
Above answer was peer-reviewed by
 
Follow-up: Suffering from fever, weakness and intestinal pain due to swelling in intestine. Any advice? 7 hours later
1. Do you feel bloating abdomen or constipation?

-Bloating / Swelling in intestine.
No constipation. Stool is normally semi formed.

2. Does your bowel movements regular or not?
-Regular.

3. What is the colour of your stool?
Normal
4. Do you feel nausea or epigastria burning sensation?
No.
5. Does you smoke or drink alcohol?
Never
Why swelling in intestine is continuing even after 4 years of Typhoid fever. Whether I
am carrier of typhoid infection or passive infection ?.

Some times I feel exhausted particularly in morning or evening as if my body is responding against infection.

Is there any medicine for this.
 
 
Answered by Dr. Kulbir Singh 3 hours later
Hello and thanks again for posting the query
The symptoms you are having are not due the Typhoid fever you have 4 years ago. Bloating has many other reasons. Stress and feeling of unhealthiness are major causes of this. Try to relax you mind and follow some instructions to get rid from this problem:
1. Eat fibre-rich foods such as fruits and vegetables like papaya, orange, cabbage, beans, asparagus etc.
2. Chew food properly so that it will be easily digestible.
3. Drink 8 to 10 glasses of water regularly.
4. Eat plenty of leafy vegetables and salads.
5. Do regular exercise for about 30-45 minutes 5 day per week.
6. Avoid drinking strong coffee/tea, fried and spicy food.
7. Since many patients report food intolerances, a food diary may help identify foods that seem to make your symptoms worse.
8. Do not lie down after meals.
9. You can take antacids, PPI inhibitors and H2 inhibitors drugs to reduce your symptoms.

Along with these instructions you need to consult your Gastroenterologist and go for some investigations like Endoscopy and sonography of abdomen. These investigation make you sure that whether you have any infection or ulcers or not.

So feel free to consult your doctor and go through the investigations. Hope you got answer to your queries. Write again if you have another one. I will be happy to answer them.
Best Wishes and have a good health
Dr. Kulbir Singh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor